# SDR AALA20160705015

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT UPPER WEDGE MID AREA FOUND DELAMINATION.   INSPECTED IAW NTM PT.2. 51-00-01. RESULT: NO WATER CONTAMINATION FOUND. DAMAGE AREA TRIMMED OFF AS PER SRM 51-70-10 REPAIR GENERAL PAR 7. HFEC INSPECTION C/OUT AS PER B777 NTM PART 6, 51-00-01 PROC 2. RESULLT: NO CRACK FOUND. METAL HOT BOND REPAIR C/OUT AS PER SRM 57-43-02-2R PROC 2 REPAIR 2 AND SRM 51-70-10 REPAIR 4 FIG 202.
